# SDR VNAA0205012

- Difficulty date: May 19, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 16,682 hours, 20,975 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Defective
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 50 KILOMETERS SOUTH WEST OF CVG, THE CREW RECEIVED A MAIN CABIN DOOR LIGHT INDICATION.  THE CREW CALLED MAINTENANCE CONTROL AND WERE INSTRUCTED TO DIVERT TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE DOOR ROD IN ACCORDANCE WITH  SI 328-52-077.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
